# SDR 95FDEA01814

- Difficulty date: November 23, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N191FE
- Make and model: Boeing 727-22
- Aircraft serial: 19084
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Bs 1105
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CORROSION IN CHANNEL OF STR 28R RBL 14.5 WL 155 BS 1105.  CUT OUT DAMAGE AND REPAIRED PER FEDEX SRM 53-10-03 FIG 1.
